# SDR DALA2020113003923

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 11,464 hours, 1,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT AFT OF 2L AND 2R.  CORRECTIVE ACTION: RESET CIDS, PER A350 AMM 44-11.  ALL OPERATIONS SATISFACTORY.
